# SDR CHQA201000044

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 16,163 hours, 13,945 cycles
- Engine: Allsn AE3007A
- Engine time: 18,985 hours, 16,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00963
- Condition: Discharged
- Location: Cabin
- Part time: 13,650 hours, 11,708 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT AND THE OVERHEAD EMERGENCY LIGHT ABOVE OVERHEAD BIN 1 WERE INOP.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK WITH NO FURTHER DEFECTS NOTED.
